# SDR GTIA2022120536818

- Difficulty date: December 3, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N649NK
- Make and model: Airbus A320-232
- Aircraft serial: 7679
- Aircraft time: 18,692 hours, 8,367 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit/Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON DECENT AT ABOUT 3000 FT FLIGHT DECK AND CABIN-PERFORMED TSM 05-50-00-810-831-A AND FOUND ODOR COMING FROM APU. PERFORMED ENGINE RUN IAW AMM 71-00-00 AND ISOLATED BOTH ENGINES AND NO ODOR PRESENT SEE LOGPAGE 3066620-2
